Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carriseparis

Depressed: meds or events?

I have been on Accutane since February. Last time I was on it was about 6 years ago and I had a mild bought of depression but it wasn't a big deal.

I have been having some really bad marital problems and my husband took the accutane away from me because he thought it was the result of my meds. He has been verbally abusive to me and he says it is a direct result of my actions. I do all of the house work and work 2 jobs (one full and one part time) and the cooking and the errands and the finances and he does nothing... oh wait, he takes out the trash every week and complains about it every time and mows the lawn when he remembers. He says that I am grumpy and depressed and ruining our marriage so he thinks it must be the accutane. Now I have to go to the dermatologist and get off of ipledge. I think everything is bull shit. I was in a really dark place where I was wanting to dye my hair black and watch Donnie Darko and didn't want to see or talk to anyone but is this a result of my husband or the meds? I have even had a few people say I need to go on anti-depressants, I think that might be a little extreme.

Share this post


Link to post
Share on other sites
I have been on Accutane since February. Last time I was on it was about 6 years ago and I had a mild bought of depression but it wasn't a big deal.

I have been having some really bad marital problems and my husband took the accutane away from me because he thought it was the result of my meds. He has been verbally abusive to me and he says it is a direct result of my actions. I do all of the house work and work 2 jobs (one full and one part time) and the cooking and the errands and the finances and he does nothing... oh wait, he takes out the trash every week and complains about it every time and mows the lawn when he remembers. He says that I am grumpy and depressed and ruining our marriage so he thinks it must be the accutane. Now I have to go to the dermatologist and get off of ipledge. I think everything is bull shit. I was in a really dark place where I was wanting to dye my hair black and watch Donnie Darko and didn't want to see or talk to anyone but is this a result of my husband or the meds? I have even had a few people say I need to go on anti-depressants, I think that might be a little extreme.

Share this post


Link to post
Share on other sites

it's your husband. i think you should dump his ass. he's using accutane as a reason why you two are having problems but he doesn't realize it's the result of him being a lazy bum.

Share this post


Link to post
Share on other sites

Fuck that! Why would you stay with such an un-caring, selfish and abusive man?!?!?! If my husband treated me like that, I'd be depressed, too - Accutane or no Accutane. I say stay on ipledge, stay on Accutane and get a fucking attorney. A DIVORCE attorney. Who the hell is this ass hole to take your meds away from you? You're a grown ass woman. *sigh* Nobody deserves to be treated like that.

Share this post


Link to post
Share on other sites

I must be honest with you.

When I first started to research accutane I thought that the drug had no influence in depression and such.

But at the end of my treatment it became apparente that I had mild rosacea, and accutane made it worse, so I stopped. My depression was very bad and all I would think about was am I red or I look red. I believe that accutane could make existing depression worse, and thus it if you have really been on it that long you should maybe look into getting off it.

Share this post


Link to post
Share on other sites

Accutane made me have suicidal ideations. Is your personality totally different than it was before you were on the Accutane? It could be causing you depression. However I dont agree that your husband should take away your medications away from you.

Share this post


Link to post
Share on other sites
I have been on Accutane since February. Last time I was on it was about 6 years ago and I had a mild bought of depression but it wasn't a big deal.

I have been having some really bad marital problems and my husband took the accutane away from me because he thought it was the result of my meds. He has been verbally abusive to me and he says it is a direct result of my actions. I do all of the house work and work 2 jobs (one full and one part time) and the cooking and the errands and the finances and he does nothing... oh wait, he takes out the trash every week and complains about it every time and mows the lawn when he remembers. He says that I am grumpy and depressed and ruining our marriage so he thinks it must be the accutane. Now I have to go to the dermatologist and get off of ipledge. I think everything is bull shit. I was in a really dark place where I was wanting to dye my hair black and watch Donnie Darko and didn't want to see or talk to anyone but is this a result of my husband or the meds? I have even had a few people say I need to go on anti-depressants, I think that might be a little extreme.

I don't think anyone here is qualified to diagnose you. It sounds like a couples counselor would be beneficial.

Share this post


Link to post
Share on other sites
I have been on Accutane since February. Last time I was on it was about 6 years ago and I had a mild bought of depression but it wasn't a big deal.

I have been having some really bad marital problems and my husband took the accutane away from me because he thought it was the result of my meds. He has been verbally abusive to me and he says it is a direct result of my actions. I do all of the house work and work 2 jobs (one full and one part time) and the cooking and the errands and the finances and he does nothing... oh wait, he takes out the trash every week and complains about it every time and mows the lawn when he remembers. He says that I am grumpy and depressed and ruining our marriage so he thinks it must be the accutane. Now I have to go to the dermatologist and get off of ipledge. I think everything is bull shit. I was in a really dark place where I was wanting to dye my hair black and watch Donnie Darko and didn't want to see or talk to anyone but is this a result of my husband or the meds? I have even had a few people say I need to go on anti-depressants, I think that might be a little extreme.

I don't think anyone here is qualified to diagnose you. It sounds like a couples counselor would be beneficial.

Share this post


Link to post
Share on other sites
That not nice! This is a support forum. No topic is stupid. He can ask for advice on anything he wants.

Share this post


Link to post
Share on other sites
That not nice! This is a support forum. No topic is stupid. He can ask for advice on anything he wants.

Unless their a gay couple I think u meant to say 'She'

Share this post


Link to post
Share on other sites

Well I personally can't justify such ridiculous topics. She knows thats inappropriate for here but she still put it up.

Share this post


Link to post
Share on other sites
I have been on Accutane since February. Last time I was on it was about 6 years ago and I had a mild bought of depression but it wasn't a big deal.

I have been having some really bad marital problems and my husband took the accutane away from me because he thought it was the result of my meds. He has been verbally abusive to me and he says it is a direct result of my actions. I do all of the house work and work 2 jobs (one full and one part time) and the cooking and the errands and the finances and he does nothing... oh wait, he takes out the trash every week and complains about it every time and mows the lawn when he remembers. He says that I am grumpy and depressed and ruining our marriage so he thinks it must be the accutane. Now I have to go to the dermatologist and get off of ipledge. I think everything is bull shit. I was in a really dark place where I was wanting to dye my hair black and watch Donnie Darko and didn't want to see or talk to anyone but is this a result of my husband or the meds? I have even had a few people say I need to go on anti-depressants, I think that might be a little extreme.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×